Advertisement

Nonlinear Oscillations

, Volume 12, Issue 3, pp 358–379 | Cite as

On the existence of invariant tori of countable systems of difference-differential equations defined on infinite-dimensional tori

  • A. M. Samoilenko
  • Yu. V. Teplins’kyi
  • K. V. Pasyuk
Article
  • 20 Downloads

In the space of bounded number sequences, we establish sufficient conditions for the existence of invariant tori for linear and quasilinear countable systems of differential-difference equations defined on infinitedimensional tori and containing an infinite set of constant deviations of a scalar argument.

Keywords

Countable System Invariant Torus Ukrainian National Academy Constant Deviation Arbitrary Real Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. M. Samoilenko, “On perturbation theory of invariant manifolds of dynamical systems,” in: Proceedings of the Fifth International Conference on Nonlinear Oscillations, Vol. 1, Analytic Methods [in Russian], Institute of Mathematics, Academy of Sciences of Ukr. SSR, Kiev (1970), pp. 495–499.Google Scholar
  2. 2.
    A. M. Samoilenko, “On the theory of preservation of an invariant torus under perturbations,” Izv. Akad. Nauk SSSR, Ser. Mat., 34, No. 6, 1219–1240 (1970).MathSciNetGoogle Scholar
  3. 3.
    A. M. Samoilenko and Yu. V. Teplinskii, Countable Systems of Differential Equations [in Russian], Institute Mathematics, Ukrainian National Academy of Sciences, Kiev (1993).Google Scholar
  4. 4.
    A. M. Samoilenko and Yu. V. Teplinskii, “On invariant tori of impulsive differential systems in spaces of bounded number sequences,” Differents. Uravn., 21, No. 8, 1353–1361 (1985).MathSciNetGoogle Scholar
  5. 5.
    A. M. Samoilenko and Yu. V. Teplinskii, “On the smoothness of an invariant torus of a countable linear extension of a dynamical system on an m-dimensional torus,” Differents. Uravn., 30, No. 5, 781–790 (1994).MathSciNetGoogle Scholar
  6. 6.
    A. M. Samoilenko and Yu.V. Teplinskiy, Countable Systems of Differential Equations, Springer, Utrecht (2003).MATHGoogle Scholar
  7. 7.
    A. A. El’nazarov, Some Problems of the Theory of Countable Systems and Asymptotic Methods [in Ukrainian], Candidate-Degree Thesis (Physics and Mathematics), Kyiv (1998).Google Scholar
  8. 8.
    B. Kh. Zhanbusinova, Quasiperiodic Solutions of Countable Systems of Difference-Differential Equations [in Russian], Candidate-Degree Thesis (Physics and Mathematics), Kiev (1991).Google Scholar
  9. 9.
    D. I. Martynyuk and H. V. Ver’ovkina, “Invariant sets of countable systems of difference equations,” Visn. Kyiv Univ., Ser. Fiz.-Mat. Nauk, Issue 1, 117–127 (1997).Google Scholar
  10. 10.
    D. I. Martynyuk, V. I. Kravets, and B. Kh. Zhanbusinova, “On an invariant torus of a countable system of differential equations with delay,” in: Asymptotic Methods in Problems of Mathematical Physics [in Russian], Institute of Mathematics, Academy Sciences of Ukr. SSR, Kiev (1989), pp. 77–86.Google Scholar
  11. 11.
    A. M. Samoilenko and Yu. V. Teplinskii, “Invariant tori of linear countable systems of discrete equations defined on an infinitedimensional torus,” Ukr. Mat. Zh., 50, No. 2, 244–251 (1998).MathSciNetGoogle Scholar
  12. 12.
    Yu. V. Teplins’kyi and N. A. Marchuk, “On the Cρ-smoothness of an invariant torus of a countable system of difference equations defined on an m-dimensional torus,” Nelin. Kolyvannya, 5, No. 2, 251–265 (2002).Google Scholar
  13. 13.
    Yu. V. Teplins’kyi and N. A. Marchuk, “On the Fréchet differentiability of invariant tori of countable systems of difference equations defined on infinite-dimensional tori,” Ukr. Mat. Zh., 55, No. 1, 75–90 (2003).Google Scholar
  14. 14.
    A. M. Samoilenko, Yu. V. Teplins’kyi, and I. V. Semenyshyna, “On the existence of a smooth bounded semiinvariant manifold for a degenerate nonlinear system of difference equations in the space m;” Nelin. Kolyvannya, 6, No. 3, 378–400 (2003).Google Scholar
  15. 15.
    A. M. Samoilenko and Yu. V. Teplins’kyi, Elements of the Mathematical Theory of Evolution Equations in Banach Spaces [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (2008).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  • Yu. V. Teplins’kyi
    • 2
  • K. V. Pasyuk
    • 3
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine
  2. 2.Kam’yanets’-Podil’sk National UniversityKam’yanets’-Podil’skUkraine
  3. 3.Bukovyna State Financial AcademyChernivtsiUkraine

Personalised recommendations